# SDR ASAA0752157

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 2,501 hours, 785 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ON CLIMBOUT.  WOULD NOT EXTINGUISH.  DUCT PRESSURE SPLIT BEFORE TRIP RT=15PSI LT= 45 PSI.  REPLACED NR 2 ENGINE BLEED AIR REGULATOR.
